# SDR GTIA000243

- Difficulty date: July 3, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Row 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 607 - FLOOR TRACK LIGHT COVER MISSING AT ROW ONE, WHITE LIGHT.  REPLACED MISSING FLOOR TRACK LIGHT COVER IAW MD80 MM 33-53-00.  OPS CHECK GOOD.  THIS CLEARS DMI 119100-3; MAINTENANCE CONTROL NOTIFIED.  (M)
